Please help me... you sound like you know what ur talking about when it comes to the hydro detox. Please and thank you.
Just a quick note to say hi! Just sticking in my two cents: Be careful with taking alot (800mg) of Motrin. It is an nsaid and nsaids are known to cause gastric bleeding and/or ulcers. Never take on an empty stomach. Even if, no appetite) you have to eat a piece of bread and drink some milk. Preferably, after a full meal. Maybe you knew this already, but you said "lots of Motrin". I'm weaning myself off of the narcotic Dilaudid (Hydromorphone ). It is more than 2 weeks now. I take 2 tabs, early in the day, and the Motrin (800mg) close to bedtime. I have Fibro and recovering from knee replacement surgery my 5th within 3 yrs after a long bout of MRSA. So I've had and continue to have legitimate pain. But, I'm determined to get off the narcs.
Here it is 9 years later and I just read some of your posts. Hope you are still doing well and all of this has stayed behind you. I am trying so hard to quit Percocets and having the same crying/deep depression that you had. I also have a pre-existing depression and complex PTSD which means I was easy prey for addiction to start with. Hope this note reaches you. ~ Roberta